# SDR DXTA2010070204136

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N867QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258576
- Aircraft time: 5,431 hours, 3,896 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN114N119
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, SQUAT AND STALL IDENT MWS LIGHTS ILLUMINATED AND ACFT DID NOT PRESSURIZE.  INSTALLED NEW WEIGHT ON WHEELS SWITCH, LT MLG IAW MM CHAPTER 32-10-12.  PERFORMED SATISFACTORY GEAR SWING CYCLES AND OPS CHECK OF SYS.
